Alert archive / Georgia / Red Flag Warnings in 2011
Red Flag Warning 22, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Mar 11, 2011, 3:36 AM EST for 12 counties in Georgia; 7 counties in Florida. It took effect at Mar 11, 2011, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2011, 3:36 AM EST (08:36 UTC)
- In effect from
- Mar 11, 2011, 12:00 PM EST
- Expired
- Mar 11, 2011, 6:00 PM EST
- In force
- 6 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 8.6 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
897 WWUS82 KJAX 110836 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 336 AM EST FRI MAR 11 2011 GAZ132>136-149>154-162>166-110945- /O.CAN.KJAX.FW.A.0020.110311T1700Z-110311T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 336 AM EST FRI MAR 11 2011 ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE FIRE WEATHER WATCH. $$ FLZ020>025-030>033-035>038-040-112300- /O.UPG.KJAX.FW.A.0020.110311T1700Z-110311T2300Z/ /O.NEW.KJAX.FW.W.0022.110311T1700Z-110311T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 336 AM EST FRI MAR 11 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. BREEZY NORTHWEST WINDS WILL INCREASE TO NEAR 15 MPH WITH GUSTS OF 25 MPH IN THE AFTERNOON. RELATIVE HUMIDITIES WILL NEAR 25 TO 30 PERCENT FOR SEVERAL HOURS. IN ADDITION...DISPERSION VALUES WILL BE ABOVE CRITICAL LIMITS ACROSS MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ MKT
3 follow-up statements
076 WWUS82 KJAX 111429 AAA RFWJAX URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 929 AM EST FRI MAR 11 2011 GAZ132>136-149>154-162>166-112300- /O.EXA.KJAX.FW.W.0022.110311T1700Z-110311T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 929 AM EST FRI MAR 11 2011 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO STRONG WINDS AND LOW RH VALUES... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. BREEZY NORTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH IN THE AFTERNOON. RELATIVE HUMIDITIES WILL NEAR 25 TO 30 PERCENT FOR SEVERAL HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ FLZ020>025-030>033-035>038-040-112300- /O.CON.KJAX.FW.W.0022.110311T1700Z-110311T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 929 AM EST FRI MAR 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING DUE TO STRONG WINDS AND LOW RH VALUES... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. BREEZY NORTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH IN THE AFTERNOON. RELATIVE HUMIDITIES WILL NEAR 25 TO 30 PERCENT FOR SEVERAL HOURS. IN ADDITION...DISPERSION VALUES WILL BE ABOVE CRITICAL LIMITS ACROSS MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
427 WWUS82 KJAX 111914 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 214 PM EST FRI MAR 11 2011 FLZ020>025-030>033-035>038-040-121100- /O.NEW.KJAX.FW.A.0021.110312T1600Z-110312T2300Z/ /O.CON.KJAX.FW.W.0022.000000T0000Z-110311T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 214 PM EST FRI MAR 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR LOW RHS AND BREEZY WINDS... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW RHS AND MODERATE ERC LEVELS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. BREEZY NORTHWEST WINDS WILL CONTINUE AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH THIS AFTERNOON. RELATIVE HUMIDITIES WILL NEAR 25 TO 30 PERCENT FOR SEVERAL HOURS. IN ADDITION...DISPERSION VALUES WILL BE ABOVE CRITICAL LIMITS ACROSS MUCH OF THE AREA. ON SATURDAY...ENERGY RELEASE COMPONENT VALUES HAVE INCREASED INTO THE 30 TO 37 VALUE RANGE. THESE VALUES COMBINED WITH CRITICALLY LOW HUMIDITIES FOR EXTENDED DURATIONS ON SATURDAY WILL CREATE MARGINAL RED FLAG CONDITIONS ACROSS NORTHEAST FLORIDA...AND A FIRE WEATHER WATCH HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ GAZ132>136-149>154-162>166-112300- /O.CON.KJAX.FW.W.0022.000000T0000Z-110311T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 214 PM EST FRI MAR 11 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR LOW RHS AND BREEZY WINDS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING. BREEZY NORTHWEST WINDS WILL CONTINUE AROUND 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH THIS AFTERNOON. RELATIVE HUMIDITIES WILL NEAR 25 TO 30 PERCENT FOR SEVERAL HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ ENYEDI
989 WWUS82 KJAX 112307 AAA RFWJAX URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 607 PM EST FRI MAR 11 2011 FLZ020>025-030>033-035>038-040-121100- /O.EXP.KJAX.FW.W.0022.000000T0000Z-110311T2300Z/ /O.CON.KJAX.FW.A.0021.110312T1600Z-110312T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 607 PM EST FRI MAR 11 2011 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR LOW RHS AND MODERATE ERC LEVELS... ...RED FLAG WARNING FOR TODAY HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. ON SATURDAY...ENERGY RELEASE COMPONENT VALUES HAVE INCREASED INTO THE 30 TO 37 VALUE RANGE. THESE VALUES COMBINED WITH CRITICALLY LOW HUMIDITIES FOR EXTENDED DURATIONS ON SATURDAY WILL CREATE MARGINAL RED FLAG CONDITIONS ACROSS NORTHEAST FLORIDA...AND A FIRE WEATHER WATCH HAS BEEN ISSUED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ GAZ132>136-149>154-162>166-120015- /O.EXP.KJAX.FW.W.0022.000000T0000Z-110311T2300Z/ COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE- BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON- INLAND CAMDEN-COASTAL CAMDEN- 607 PM EST FRI MAR 11 2011 ...RED FLAG WARNING FOR TODAY HAS EXPIRED... THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 10, 8:50 PM EST, 6 hours 46 minutes earlier.
Area forecast discussion, Mar 10, 8:50 PM EST, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
850 PM EST THU MAR 10 2011
.UPDATE...UPPER TROUGH AXIS OVER THE AREA WILL BE SLOW TO MOVE
EAST AS CLOSED UPPER LOW FORMS OVER THE OHIO VALLEY TONIGHT. HIGH
CLOUDINESS HAS CLEARED NE FL ZONES WHILE LOW CLOUDS MOVE INTO SE
GA WHILE DISSIPATING. EXPECT MOSTLY CLEAR CONDITIONS TONIGHT AS
MOST OF LOW CLOUDS STAY NORTH OF THE AREA. NW WINDS WILL STAY UP
TONIGHT AS TIGHT PRESSURE GRADIENT REMAINS OVER THE AREA DUE TO
DEEPENING LOW TO THE NORTH AND HIGH PRESSURE BUILDING IN FROM THE
WEST. ANOTHER WINDY DAY EXPECTED ON FRIDAY WITH NEAR LAKE WIND
ADVISORY CONDITIONS.
&&
.AVIATION...VFR THROUGH FRIDAY. MAIN ISSUE WILL BE WINDS AND WIND
SHEAR. WINDS ARE SLOWLY ABATING FROM THE GUSTY NWLY WINDS FROM THE
AFTN BUT RECENT REPORTS OF ~12G22KT FROM JAX AND CRG AS THE TIGHT
PRES GRADIENT CONTS AND 2-3 MB PRES RISES KEEP WINDS ON THE BREEZY
SIDE EARLY THIS EVENING. FEEL WITH CONTD COOLING TREND AND LOW PRES
SYSTEM MOVING AWAY FROM THE CWA WINDS WILL CONT THEIR DOWNWARD
TREND OVERNIGHT. AS FOR LLWS...WINDS AT 2 KFT WERE ABOUT 20-25 KT AT
23-00Z BUT ARE EXPECTED TO INCREASE TO NEAR 35 KT. VWP PROFILE
SHOWED THE UPWARD TREND WITH 25-28 KT AT 0130Z. THIS WILL PRODUCE
MARGINAL LLWS FOR MOST OF THE TAF SITES THROUGH EARLY MORNING. WINDS
WILL PICK UP AGAIN ON FRI WITH WINDS FROM THE WNW TO NW AT
10-15G25KT AT TIMES.
&&
.MARINE...WINDS AT AREA BUOYS ARE WNW 19-23G31KT RECENTLY. THIS IS
IN LINE WITH THE CURRENT FORECAST FOR 20 KT NEARSHORE AND 20-25 KT
OFFSHORE. SEA STATE FETCH-LIMITED KEEPING VALUES MOSTLY IN THE 3-5
FT RANGE AT TIME PER BUOYS. CURRENT THINKING IS TO EXTEND SCA
FOR WINDS A BIT LONGER FOR THE NEARSHORE WATERS BASED ON CURRENT
WINDS AND NAM GUIDANCE...OTHERWISE LITTLE CHANGE EXPECTED.
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR ALACHUA-BAKER-BRADFORD-
CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-MARION-
NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-COASTAL GLYNN-
COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF DAVIS-PIERCE-
WARE-WAYNE.
AM...SMALL CRAFT ADVISORY UNTIL 1 PM EST FRIDAY FOR ALTAMAHA SOUND GA
TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 9 AM EST FRIDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
TO FLAGLER BEACH FL OUT 20 NM.
&&
ZIBURA/SHASHY/KEEGANHazardous weather outlook, Mar 10, 7:00 PM EST, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 700 PM EST THU MAR 10 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-111100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 700 PM EST THU MAR 10 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... ...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY... ...MUCH COLDER TEMPERATURES TO RETURN TONIGHT... LINGERING EASTERLY SWELLS WILL MAINTAIN A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. REFER TO THE LATEST SURF ZONE FORECAST. MUCH COLDER TEMPERATURES WILL RETURN TONIGHT...WITH TEMPERATURES DROPPING INTO THE MID AND UPPER 30S ACROSS MUCH OF THE INTERIOR. WEST TO NORTHWEST WINDS WILL DECEASE TO 10 TO 15 MPH OVERNIGHT... WITH WIND CHILL VALUES DIPPING TO NEAR 30. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... BREEZY TO LOCALLY WINDY CONDITIONS WILL OCCUR FRIDAY. WINDS WILL BE FROM THE NORTHWEST AT 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. COLD TEMPERATURES ARE AGAIN FORECAST FRIDAY NIGHT WITH A LIGHT FREEZE POSSIBLE ACROSS THE INTERIOR...ESPECIALLY ALONG THE I-75 CORRIDOR. IN ADDITION...AREAS OF FROST CAN BE EXPECTED WEST OF THE I-95 CORRIDOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ECZ/ABE/MZ
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 9:21 AM EST | Lake Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 8 hr |
| Mar 11, 1:18 PM EST | Frost Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 19 hr |
| Mar 11, 2:14 PM EST | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 11 hr |
Nearby
Red Flag Warnings in Georgia, 2011Red Flag Warnings in Florida, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.